# SDR AALA20130405007

- Difficulty date: April 5, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 64,817 hours, 33,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RIGHT E AND E COMPARTMENT SUB-FLOOR UNDER CUSP CORRODED AND CRACKED FROM STATIONS 200 TO 210, LONGERON 18 RIGHT.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 53-20-00-16.
